# SDR ASAA2014041707506

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,991 hours, 8,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT R2 DOOR IS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP AND OPS CHECK GOOD EMERGENCY EXIT LIGHTS AT R2 DOOR IAW AMM 33-51-04-960-801.
